Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 5.

Lübke, M; Okonek, C; Schumacher, G (1993). On a relative Kobayashi-Hitchin correspondence. International Journal of Mathematics, 4(2):253-288.

Lübke, M; Okonek, C (1987). Moduli spaces of simple bundles and Hermitian-Einstein connections. Mathematische Annalen, 276(4):663-674.

Lübke, M; Okonek, C (1987). Differentiable structures of elliptic surfaces with cyclic fundamental group. Compositio Mathematica, 63(2):217-222.

Lübke, M; Okonek, C (1987). Stable bundles on regular elliptic surfaces. Journal für die Reine und Angewandte Mathematik, 378:32-45.

Lübke, M (1986). Moduli of simple semi-connections and Einstein-Hermitian bundles. Bonn: Math. Gottingensis, Schriftenr. Sonderforschungsbereichs Geom. Anal. 63, 8 p..

This list was generated on Sun Jun 16 03:46:09 2019 CEST.